# SDR ASAA2012102493171

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 42,972 hours, 23,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Loose
- Location: L1 Door Guide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  FOUND JAM NOT LOOSE ON GUIDE ARM ADJUSTMENT MECHANISM.  ADJUSTED GUIDE ARM REF AMM 52-11-00.  DOOR OPERATES NORMALLY.  SECURED JAMB NUT.
